Instructions / Instruction for use: Aspro for Vitamin CI want this, give me price
Active substance Acetylsalicylic acid + Ascorbic acid
ATX code N02BA51 Acetylsalicylic acid in combination with other drugs, except for psycholeptics
NSAIDs - Salicylic acid derivatives in combinations
Nosological classification (ICD-10)
R50 Fever of unknown origin
Malignant hyperthermia, Hyperthermia malignant
R52.2 Other constant pain
Pain syndrome, rheumatic origin, Pain at vertebral lesions, Pain in the chamber, Pain for burns, Pain syndrome weak or moderate, Perioperative pain,Moderate to severe pain, Moderately or weakly expressed pain syndrome, Moderate to severe pain, Ear pain of otitis, Neuropathic pain, neuropathic pain
Composition and form of release
1 bag with a granulate for the preparation of an effervescent drink contains acetylsalicylic acid 500 mg and ascorbic acid 300 mg; in a package of 10 or 20 pcs.
Pharmacological action - anti-inflammatory, antipyretic, analgesic, replenishing vitamin C deficiency.
Fever and pain for colds.
Hypersensitivity, peptic ulcer and duodenal ulcer, tendency to bleeding, severe violations of liver and kidney function, gastrointestinal bleeding, renal stone disease with oxaluria at acidic and normal pH of urine, pregnancy (last trimester), children's age (up to 4 years) .
Noise in the ears and hearing loss, headaches, bleeding (including gastrointestinal), cardiovascular disorders, stomach pain, heartburn, gastrointestinal ulceration, allergic reactions (edema, hives, asthma).
Enhances the effect of anticoagulants (coumarins, heparin), hypoglycemic effects of sulfonylurea derivatives, side effects of methotrexate and anti-inflammatory drugs. Possible weakening of some NSAIDs (non-steroidal anti-inflammatory drugs), uricosuric (probenecid, sulfinpyrazona) and diuretic (spironolactone, furosemide) agents.
Dosing and Administration
Adults - 1-2 packs. effervescent granulate on reception, the highest daily dose - 6 pack.
Children from 4 to 7 years - 1/2 pack. granulate up to 3 times a day, the highest daily dose - 1.5 pack. Children from 8 to 11 years old - 1/2 pack. up to 4 times a day, the highest daily dose - 2 pack. granulate. Children from 12 to 15 years - 1 pack. up to 4 times a day, the highest daily dose - 4 pack. Course - 3-5 days.
Note for diabetics: 1 packet of effervescent granulate contains 1,727 g of sucrose.
At a temperature of no higher than 25 ° C.
Keep out of the reach of children.